BibTeX record journals/nm/LeblondSW02

download as .bib file

@article{DBLP:journals/nm/LeblondSW02,
  author    = {Juliette Leblond and
               Edward B. Saff and
               Franck Wielonsky},
  title     = {Weighted H\({}^{\mbox{2}}\) rational approximation and consistency},
  journal   = {Numerische Mathematik},
  volume    = {90},
  number    = {3},
  pages     = {521--553},
  year      = {2002},
  url       = {https://doi.org/10.1007/s002110100281},
  doi       = {10.1007/s002110100281},
  timestamp = {Sun, 28 May 2017 13:21:17 +0200},
  biburl    = {https://dblp.org/rec/journals/nm/LeblondSW02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics